# SDR 2010F00024

- Difficulty date: February 2, 2010
- Submitted: February 2, 2010
- Operation: General aviation
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 24,798 hours, 35,089 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Part number: 118130022607
- Condition: Mismanufactured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW AILERON TRIM TAB FROM VENDOR. TAB WAS A NEW PART FROM THE MFG.  INCOMING INSP NOTED THE RIVETS THAT SHOULD HAVE BEEN INSTALLED TO SECURE THE ACTUATOR HORN TO THE TAB WERE MISSING. THERE IS ALSO A ROW OF RIVETS, ALONG THE HINGE LINE, THAT WERE MISSING. THESE RIVETS ARE THE SUBJECT OF A SB.  THIS IS THE SECOND TAB REJECTED FOR THIS PROBLEM.
